U.S. doctors online nowAsk doctors free
Miami, FL
A 23-year-old male asked:

I recently started using a new kin lotion, is it possible that applying this lotion directly to my penis can cause this discharge i have been having?

1 doctor answer1 doctor weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Doubtful-: Get checked for all std and stop the lotion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.